Alert archive / Nebraska / Wind Advisories in 2006
Wind Advisory 9, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind advisory at Mar 25, 2006, 10:15 PM MST for 7 counties in Nebraska. It took effect at Mar 26, 2006, 11:00 AM MST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2006, 10:15 PM MST (05:15 UTC)
- In effect from
- Mar 26, 2006, 11:00 AM MST
- Expired
- Mar 26, 2006, 6:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 141 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 5.3 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 2939 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 260515 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1015 PM MST SAT MAR 25 2006 WYZ061>070-261315- /O.UPG.KCYS.HW.A.0006.060326T1300Z-060327T0100Z/ /O.NEW.KCYS.HW.W.0006.060326T1300Z-060327T0100Z/ SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE- LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS- PINE BLUFFS- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK... WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE...PINE BLUFFS 1015 PM MST SAT MAR 25 2006 ...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WINDS WILL INCREASE ON SUNDAY AS A COLD FRONT MOVES ACROSS THE AREA. WEST WINDS WILL BE SUSTAINED AT 30 TO 45 MPH...WITH GUSTS TO 60 MPH POSSIBLE. IN THE MOUNTAINS...WEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH WITH GUSTS UP TO 70 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NEZ001>003-019>021-054-055-261315- /O.NEW.KCYS.WI.Y.0009.060326T1800Z-060327T0100Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 1015 PM MST SAT MAR 25 2006 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY. WINDS WILL INCREASE ON SUNDAY AS A COLD FRONT MOVES ACROSS THE AREA. WEST WINDS WILL BE SUSTAINED AT 30 TO 35 MPH...WITH GUSTS TO 45 MPH POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
4 follow-up statements
000 WWUS75 KCYS 261119 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 419 AM MST SUN MAR 26 2006 WYZ061>070-270100- /O.CON.KCYS.HW.W.0006.060326T1300Z-060327T0100Z/ SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE- LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS- PINE BLUFFS- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK... WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE...PINE BLUFFS 419 AM MST SUN MAR 26 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. WINDS WILL INCREASE ON SUNDAY AS A COLD FRONT MOVES ACROSS THE AREA. WEST WINDS WILL BE SUSTAINED AT 30 TO 45 MPH...WITH GUSTS TO 60 MPH POSSIBLE. IN THE MOUNTAINS...WEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH WITH GUSTS UP TO 70 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NEZ001>003-019>021-054-055-270100- /O.CON.KCYS.WI.Y.0009.060326T1800Z-060327T0100Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 419 AM MST SUN MAR 26 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. WINDS WILL INCREASE ON SUNDAY AS A COLD FRONT MOVES ACROSS THE AREA. WEST WINDS WILL BE SUSTAINED AT 30 TO 35 MPH...WITH GUSTS TO 45 MPH POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KCYS 261622 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 922 AM MST SUN MAR 26 2006 WYZ061>070-270030- /O.CON.KCYS.HW.W.0006.000000T0000Z-060327T0100Z/ SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE- LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS- PINE BLUFFS- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK... WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE...PINE BLUFFS 922 AM MST SUN MAR 26 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... WEST WINDS WILL BE SUSTAINED AT 30 TO 45 MPH IN THE LOWER ELEVATIONS THE REST OF TODAY WITH GUSTS TO 60 MPH. IN THE MOUNTAINS THE WINDS WILL BE SUSTAINED AT 40 TO 50 MPH WITH GUSTS TO 70 MPH. THE WINDS ALONG WITH SNOW IN THE SNOWY AND SIERRA MADRE RANGE WILL MAKE FOR BLIZZARD CONDITIONS TODAY. A BLIZZARD WARNING ALSO REMAINS IN EFFECT FOR THOSE AREAS TODAY. THE WINDS WILL DIMINISH EARLY THIS EVENING OVER SOUTHEAST WYOMING. UNTIL THEN...TRAVEL WILL BE HAZARDOUS FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES. INTERSTATES 25 AND 80 ARE INCLUDED IN THE HIGH WIND WARNING. $$ NEZ001>003-019>021-054-055-270030- /O.CON.KCYS.WI.Y.0009.060326T1800Z-060327T0100Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 922 AM MST SUN MAR 26 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... WINDS WILL INCREASE BY MIDDAY OVER THE WESTERN NEBRASKA PANHANDLE. THE WEST WINDS FOR THE AFTERNOON WILL BE SUSTAINED AT 30 TO 40 MPH WITH GUSTS TO 50 MPH. THE WINDS MAY CAUSE HAZARDOUS TRAVEL CONDITIONS ESPECIALLY FOR THOSE ON NORTH TO SOUTH ORIENTED HIGHWAYS. THE WINDS WILL DIMINISH THIS EVENING OVER THE PANHANDLE. UNTIL THEN...VISIBILITIES WILL BE LOCALLY LOWERED BY THE POSSIBILITY OF BLOWING DUST AND DIRT FROM FIELDS. $$ WEILAND
000 WWUS75 KCYS 261849 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1149 AM MST SUN MAR 26 2006 WYZ061>070-270100- /O.CON.KCYS.HW.W.0006.000000T0000Z-060327T0100Z/ SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE- LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS- PINE BLUFFS- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK... WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE...PINE BLUFFS 1149 AM MST SUN MAR 26 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE WINDS ALONG WITH SNOW IN THE SNOWY AND SIERRA MADRE RANGE WILL MAKE FOR BLIZZARD CONDITIONS TODAY. A BLIZZARD WARNING ALSO REMAINS IN EFFECT FOR THOSE AREAS TODAY. THE CHEYENNE AIRPORT REPORTED A WIND GUST TO 62 MPH AT 833 AM AND THE BORDEAUX EXIT ON INTERSTATE 25 HAD A WIND GUST TO 60 MPH AT 1038 AM. THE WINDS WILL DIMINISH EARLY THIS EVENING OVER SOUTHEAST WYOMING. UNTIL THEN...TRAVEL WILL BE HAZARDOUS FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES. INTERSTATES 25 AND 80 ARE INCLUDED IN THE HIGH WIND WARNING. $$ NEZ001>003-019>021-054-055-270100- /O.CON.KCYS.WI.Y.0009.000000T0000Z-060327T0100Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 1149 AM MST SUN MAR 26 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... WEST WINDS WILL BE SUSTAINED AT 25 TO 35 MPH DURING THE AFTERNOON WITH GUSTS AS HIGH AS 50 MPH. THE WINDS WILL DIMINISH THIS EVENING OVER THE PANHANDLE. UNTIL THEN...VISIBILITIES WILL BE LOCALLY LOWERED BY THE POSSIBILITY OF BLOWING DUST AND DIRT FROM FIELDS. $$ WEILAND
000 WWUS75 KCYS 270056 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 556 PM MST SUN MAR 26 2006 WYZ061>070-270200- /O.EXP.KCYS.HW.W.0006.000000T0000Z-060327T0100Z/ SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE- LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS- PINE BLUFFS- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK... WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE...PINE BLUFFS 556 PM MST SUN MAR 26 2006 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON... THE HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON. ALTHOUGH WINDS WILL REMAIN STRONG AND GUSTY FROM THE WEST THROUGH THE EARLY EVENING...THEY HAVE DECREASED BELOW WARNING CRITERIA. COULD STILL EXPECT SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. TRAVELERS SHOULD STILL USE CAUTION...ESPECIALLY FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES. $$ NEZ001>003-019>021-054-055-270200- /O.EXP.KCYS.WI.Y.0009.000000T0000Z-060327T0100Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 556 PM MST SUN MAR 26 2006 ...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON. ALTHOUGH WINDS WILL REMAIN GUSTY FROM THE WEST THROUGH THE EARLY EVENING...THEY HAVE DECREASED BELOW ADVISORY CRITERIA. COULD STILL EXPECT SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. TRAVELERS SHOULD STILL USE CAUTION...ESPECIALLY FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Mar 25, 2:04 PM MST, 8 hours 11 minutes earlier.
Area forecast discussion, Mar 25, 2:04 PM MST, 8 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
204 PM MST SAT MAR 25 2006
.SHORT TERM...SW FLOW WILL OCCUR OVER THE CWA TONIGHT AS THE UPPER
RIDGE AXIS MOVES EAST. A FAIRLY STRONG SHORT WAVE TROUGH WILL MOVE
ACROSS THE AREA SUNDAY. A COLD FRONT ASSOCIATED WITH THE TROUGH WILL
MOVE EAST OF THE FORECAST AREA BY EARLY AFTERNOON. THE SURFACE
GRADIENT WILL TIGHTEN AS THE UPPER TROUGH MOVES ACROSS THE AREA AND
STRONG UPPER LEVEL WINDS WILL BE TRANSPORTED DOWN TO THE SURFACE.
WILL KEEP HIGH WIND WATCH GOING FOR THE AREA AND THE STRONGEST WINDS
LOOK LIKE THEY WILL OCCUR BETWEEN 10 AM AND 2 PM SUNDAY. A WIND
ADVISORY WILL LIKELY BE NEEDED FOR THE NEB PANHANDLE. MOIST
SOUTHERLY SURFACE WINDS TONIGHT WILL CONTINUE TO PRODUCE WIDESPREAD
FOG IN THE NEB PANHANDLE. LOW AND MID LEVEL MOISTURE WILL COMPETE
WITH THE STRONG DOWNSLOPE WINDS...ESPECIALLY EAST OF THE LARAMIE
RANGE. SNOW SHOWERS WILL START LATE TONIGHT ACROSS CARBON COUNTY
THEN SPREAD ACROSS THE NORTHERN HALF OF THE CWA SUNDAY MORNING...AND
CONTINUE THROUGH SUNDAY EVENING. THE SNOW SHOWERS WILL CHANGE OVER
TO RAIN AT THE LOWER ELEVATIONS DURING THE AFTERNOON. FOR
MONDAY...DRY CONDITION WILL RETURN TO THE AREA AS AN UPPER RIDGE
AXIS MOVES INTO THE NORTHERN ROCKIES WITH NW FLOW ALOFT OVER THE
CWA. HIGH TEMPERATURES WILL BE AROUND NORMAL SUNDAY...THEN BECOME 5
TO 8 DEGREES ABOVE NORMAL FOR MONDAY.
.LONG TERM...THE CWA WILL BE BETWEEN WEATHER SYSTEMS MONDAY NIGHT
THROUGH TUESDAY NIGHT WITH A SHORTWAVE RIDGE OVER THE REGION. THE
NEXT SHORTWAVE TROUGH CURRENTLY AT ABOUT 48N AND 155W WILL DIG AND
THEN MOVE EAST THROUGH THE MID PART OF NEXT WEEK. MODELS STILL
CONTINUE TO DIFFER WITH EVEN RUN TO RUN CONSISTENCY POOR. THE
TRANSITION TO A MORE PROGRESSIVE PATTERN OVER THE EASTERN PACIFIC
AND NORTH AMERICA SEEMS TO BE PRODUCING THE DIFFICULTIES WITH
MODEL CONSISTENCY. SOME MODELS TAKE THE SYSTEM ACROSS THE CENTRAL
ROCKIES TO OUR SOUTH WEDNESDAY THROUGH THURSDAY NIGHT. THE 06Z
DGEX AND THE 00Z ECMWF ARE EXAMPLES. MEANWHILE OTHER MODELS ARE
TRENDING FURTHER NORTH WITH THE ENERGY...MOST NOTABLY THE 00Z
CANADIAN. THE 12Z RUN OF THE GFS HAS TRENDED WEAKER AND MUCH
FURTHER TO THE NORTH THAN ITS 06Z RUN. MOST MEDUIM RANGE MODELS ALL
SEEM TO HAVE TRENDED SLOWER WITH THE SHORTWAVE TROUGH UPSTREAM ON
TUESDAY. WITH STORM TRACK IN QUESTION WILL KEEP CHANCE POPS FOR
WEDNESDAY THROUGH THURSDAY NIGHT OVER THE CWA. THE LAPSE RATES
STEEPEN AHEAD OF THE SHORTWAVE TROUGH WEDNESDAY AFTERNOON AND
EVENING AND WILL ADD THE MENTION OF THUNDERSTORMS...ALBEIT WEAK
ONES. MOST OF THE PRECIPITATION WILL BE IN THE FORM OF RAIN INTO
WEDNESDAY EVENING BEFORE THE COLDER AIR ARRIVES AND SNOW BECOMES THE
MAIN PRECIPITATION TYPE. WILL ALSO INCREASE WINDS WITHE THE SYSTEM
FOR THE MID PART OF NEXT WEEK. THE 12Z GFS AND 06Z DGEX INDICATE A
WEAKER SHORTWAVE TRROUGH MOVING OVER THE CENTRAL ROCKIES ON FRIDAY
AND FRIDAY NIGHT. WITH NEIGHBORS OPTING FOR ZERO POPS WILL LEAVE
POPS OUT OF OUR FORECAST FOR NOW.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM 6 AM SUNDAY TO 6 PM SUNDAY FOR WYZ061-
WYZ062-WYZ063-WYZ064-WYZ065-WYZ066-WYZ067-WYZ068-WYZ069-
WYZ070.
NE...NONE.
&&
DAUGHERTY/WEILANDHazardous weather outlook, Mar 25, 10:15 PM MST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1015 PM MST SAT MAR 25 2006 WYZ059>070-270515- CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- 1015 PM MST SAT MAR 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A HIGH WIND WARNING IS IN EFFECT FOR SOUTHEAST WYOMING FOR SUNDAY AS A STORM SYSTEM MOVES THROUGH THE AREA. STRONG WESTERLY WINDS OF 40 MPH WITH GUSTS UP TO 60 MPH CAN BE EXPECTED IN THE LOWER ELEVATIONS WITH SUSTAINED WINDS OF 50 MPH AND GUSTS OF 70M MPH IN THE HIGHER ELEVATIONS. HIGH WINDS CAN POSE A SIGNIFICANT TRAVEL RISK FOR HIGH PROFILE VEHICLES ON SUNDAY. ANOTHER STORM SYSTEM WILL BRING THE POSSIBILITY OF RAIN OR SNOW SHOWERS AND WINDS FOR WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. NEZ001>003-019>021-054-055-270515- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- 1015 PM MST SAT MAR 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT WIDESPREAD FOG WILL CONTINUE THROUGH THE NIGHT. VISIBILITIES MAY REDUCE TO HALF A MILE EARLY ON SUNDAY MORNING. TRAVELERS SHOULD USE CAUTION WHEN DRIVING AND SLOW DOWN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WIND ADVISORY IS IN EFFECT FOR THE NEBRASKA PANHANDLE FOR SUNDAY AS A STORM SYSTEM MOVES THROUGH THE AREA. WINDS WILL SHIFT FROM THE WEST IN THE LATE MORNING AND INCREASE TO 30 MPH WITH GUSTS UP TO 45 MPH. ANOTHER STORM SYSTEM WILL BRING THE POSSIBILITY OF RAIN OR SNOW SHOWERS AND WINDS FOR WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Wind Advisories in Nebraska, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.